Heparine baǧli trombositopenide oluşan komplikasyonlarin önlenmesi

Translated title of the contribution: Preventing complications in heparin-induced thrombocytopenia

Lawrence Rice, Phuong H. Nguyen, Ana R. Vann

Research output: Contribution to journalReview article

Abstract

HIT is a common, potentially catastrophic syndrome. Awareness and early diagnosis allow effective therapeutic intervention. Ineffective strategies include stopping heparin only and starting warfarin early. Use of alternative anticoagulants is improving patient outcomes. Lepirudin, argatroban, and danaparoid each have advantages and disadvantages; treatment should be tailored to each patient.

Translated title of the contributionPreventing complications in heparin-induced thrombocytopenia
Original languageTurkish
Pages (from-to)82-86
Number of pages5
JournalSENDROM
Volume15
Issue number10
StatePublished - Oct 1 2003

ASJC Scopus subject areas

  • Medicine(all)

Fingerprint Dive into the research topics of 'Preventing complications in heparin-induced thrombocytopenia'. Together they form a unique fingerprint.

Cite this